# SDR SWIA200211535

- Difficulty date: December 1, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,342 hours, 22,727 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT HYDRAULIC RESERVOIR LOW PRESSURE LIGHT ILLUMINATED DURING TAKEOFF.  ABORTED THE TAKEOFF.   REMOVED & REPLACED LT HYDRAULIC RESERVOIR LOW PRESSURE SWITCH.  OPS CHECK GOOD.  NO LEAKS NOTED.  PN OFF 120-48659-001  SN OFF 0134.
